# SDR REXA2024080500619

- Difficulty date: April 10, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 35,201 hours, 24,780 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Diaphragm
- Part number: SH67032284
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE INSIDE FWD TOILET SERVICE DOOR IS CORRODED.    REMOVED AND REPLACED DIAPHRAGMS AND BRACKET IAW CRJ 900SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
